Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 16, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 23, 2005, 2:06 PM MDT for El Paso County, Colorado. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2005, 2:06 PM MDT (20:06 UTC)
- Expired
- May 23, 2005, 3:00 PM MDT
- In force
- 54 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 57 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2730 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 232007 SVRPUB COC041-232100- /O.NEW.KPUB.SV.W.0016.050523T2006Z-050523T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 206 PM MDT MON MAY 23 2005 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO * UNTIL 300 PM MDT. * AT 205 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED 7 MILES SOUTHEAST OF CALHAN...OR 32 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING SOUTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE... 5 MILES NORTHEAST OF RUSH BY 235 PM MDT... AND RURAL NORTHEAST EL PASO COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3909 10428 3892 10438 3875 10406 3902 10406 $$
4 follow-up statements
000 WWUS55 KPUB 232016 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 215 PM MDT MON MAY 23 2005 COC041-232100- /O.CON.KPUB.SV.W.0016.000000T0000Z-050523T2100Z/ EL PASO CO- 215 PM MDT MON MAY 23 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN EL PASO COUNTY UNTIL 300 PM MDT... AT 214 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED 9 MILES NORTHWEST OF RUSH...OR ABOUT 34 MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS INCREASED IN INTENSITY BETWEEN 205 PM AND 215 PM MDT. THE SEVERE THUNDERSTORM WILL BE... 5 MILES NORTHEAST OF RUSH BY 245 PM MDT... AND AFFECT RURAL NORTHEAST EL PASO COUNTY THROUGH 300 PM MDT. LAT...LON 3909 10428 3892 10438 3875 10406 3902 10406 $$
000 WWUS55 KPUB 232028 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 227 PM MDT MON MAY 23 2005 COC041-232100- /O.CON.KPUB.SV.W.0016.000000T0000Z-050523T2100Z/ EL PASO CO- 227 PM MDT MON MAY 23 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN EL PASO COUNTY UNTIL 300 PM MDT... AT 222 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED 7 MILES NORTHWEST OF RUSH...OR ABOUT 34 MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER RUSH BY 250 PM MDT A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3909 10428 3892 10438 3875 10406 3902 10406 $$
000 WWUS55 KPUB 232034 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 233 PM MDT MON MAY 23 2005 COC041-232100- /O.CON.KPUB.SV.W.0016.000000T0000Z-050523T2100Z/ EL PASO CO- 233 PM MDT MON MAY 23 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN EL PASO COUNTY UNTIL 300 PM MDT... AT 231 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR YODER...OR ABOUT 34 MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS RAPIDLY INTENSIFIED AND HAS BEGUN TO SHOW SIGNS OF ROTATION. HAIL UP TO THE SIZE OF A QUARTER WAS REPORTED 4 MILES NORTHWEST OF RUSH. THE SEVERE THUNDERSTORM WILL BE... OVER RUSH BY 300 PM MDT A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3908 10428 3891 10438 3864 10406 3897 10406 $$
000 WWUS55 KPUB 232048 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 248 PM MDT MON MAY 23 2005 COC041-232100- /O.CON.KPUB.SV.W.0016.000000T0000Z-050523T2100Z/ EL PASO CO- 248 PM MDT MON MAY 23 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN EL PASO COUNTY UNTIL 300 PM MDT... AT 244 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR RUSH...OR ABOUT 37 MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER RUSH BY 255 PM MDT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3908 10428 3891 10438 3864 10406 3897 10406 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 4:20 AM MDT, 9 hours 46 minutes earlier.
Area forecast discussion, May 23, 4:20 AM MDT, 9 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 420 AM MDT MON MAY 23 2005 .SHORT TERM... (TODAY AND TONIGHT) ...SEVERE POTENTIAL OVER THE EAST AGAIN TODAY... ...SNOWMELT FLOOD POTENTIAL CONTINUES... LOTS OF LOW LEVEL MOISTURE FEEDING INTO THE EAST THIS MORNING... BEHIND LAST EVENINGS CONVECTION OVER THE PLAINS. DEWS ARE IN THE LOW AND MID 60S ACROSS THE FAR EASTERN PLAINS...WITH GENERALLY LOW TO MID 50S UP AGAINST THE MOUNTAINS...INCLUDING THE I-25 CORRIDOR. 11-3.9 IMAGERY SHOWS LOWS CLOUDS OVER THE PLAINS EAST OF LA LA JUNTA...TRYING TO WORK UP THE ARKANSAS. HAVE ADDED SOME MORNING LOW CLOUDS/PATCHY FOG TO THE GRIDS OVER THE PLAINS FOR EARLY THIS MORNING. MODELS/WV IMAGERY SEEM TO HAVE A GOOD DEAL OF DRY AIR MOVING IN THIS AFTERNOON...AS FAR EAST AS THE I-25 CORRIDOR... BUT HOLDING ONTO THE LOW LEVEL MOISTURE FARTHER EAST. NOT SURE WHAT TO THINK OF THIS. MODELS HAVE I-25 CORRIDOR DEWS DROPPING FROM THEIR CURRENT LEVELS IN THE LOW AND MID 50S TO THE LOW AND MID 30S BY 21Z. YET SURFACE WINDS ARE FORECAST TO REMAIN LIGHT AND EASTERLY. SUCH A DROP IN DEWS SEEMS PRETTY EXTREME. I REALIZE... OF COURSE...THAT SOMETIMES THE MODELS MAKE THESE CALCULATIONS A LOT BETTER THAN ME. SO...IM NOT BLOWING THEM OFF...JUST BEING SUSPICIOUS. ANYWAY...WILL KEEP CURRENT ISOLATED TO SCATTERED POPS GOING AS IS...AND CONTINUE THE SEVERE THREAT PER SPC DAY 1 OUTLOOK FOR THE EASTERN PLAINS. CAPES OVER THE EAST WILL AT LEAST REACH THE 1000-2000 J/KG RANGE. CIN LOOKS TO BE GONE BY MID TO LATE AFTERNOON. SHEAR IS THERE...WITH 0-6KM BULK VALUES OF AT LEAST 40KTS OR SO. ACCORDING TO EVENING SHIFT YESTERDAY...SEVERE STORMS THAT DEVELOPED AROUND KTAD HAD NO TROUBLE ROTATING. SO...WILL MENTION A FEW SEVERE STORMS AFTER 200 PM TODAY ON THE EASTERN PLAINS. FLOOD POTENTIAL CONTINUES IN THE UPPER RIO GRANDE BASIN. LATEST REPORTS FROM THE RIO GRANDE AT DEL NORTE RIVER GAGE HAVE THE RIVER STAGE BETWEEN 5.3 AND 5.4 FEET...JUST 1-2 TENTHS OF A FOOT BELOW FLOOD STAGE. MODELS HAVE THE RIVER GOING ABOVE FLOOD STAGE THIS MORNING AND THEN REMAINING NEAR OR A LITTLE ABOVE FLOOD STAGE UNTIL THURSDAY AFTERNOON. LATEST READINGS FROM THE RIVER GAGE HAVE ACTUALLY SLOWED THE PACE OF THE RISE...OR EVEN DROPPED THE RIVER LEVEL JUST A BIT. THIS MAKES NO SENSE AS YESTERDAY WAS JUST AS HOT IN THE SAN JUANS AS THE DAY BEFORE...AND THERE IS STILL AMPLE SNOW TO MELT...SO WOULD EXPECT A CONTINUED STEEP RISING LIMB UNTIL ALL OF YESTERDAYS RUNOFF MOVES THROUGH THE RIVER AT DEL NORTE. THIS HASNT BEEN OCCURRING UNTIL BETWEEN 6 AND 9 AM EACH DAY. NOT SURE IF SOME WATER IS BEING DIVERTED...OR IF MAYBE SOME WATER IS SPILLING OUT OF THE RIVER BANKS SOMEWHERE. THE RIO GRANDE AT ALAMOSA IS NOW WITHIN A COUPLE FEET OF FLOOD STAGE. WILL CONTINUE TO MONITOR. SMALL STREAM FLOOD ADVISORY WILL CONTINUE FOR THE UPPER RIO GRANDE BASIN AS PLENTY OF SMALL STREAMS ARE BANKFULL OR OUT OF BANKS ACCORDING TO LATEST DCP REPORTS. IN THE ARKANSAS BASIN...RIVERS AND STREAMS CONTINUE TO RISE BUT ARE STILL WITHIN BANKS. A FEW POINTS... INCLUDING THE ARKANSAS AT LEADVILLE...AND THE PURGATOIRE AT MADRID ARE GETTING WITHIN A COUPLE FEET OF FLOOD STAGE. WILL CONTINUE TO MONITOR THESE. LOOK FOR AN UPDATED FLOOD WARNING...FLOOD ADVISORY... AND FLOOD POTENTIAL OUTLOOK THIS MORNING. LW .LONG TERM... (TUESDAY THROUGH SUNDAY) GENERAL TREND FOR THE EXTENDED FORECAST CONTINUES TO BE ONE OF WARM CONDITIONS FOR THE WESTERN MTS AND HIGH VALLEYS...WITH A DAILY THREAT OF AFTN AND EVE CONVECTION FOR THE E PLAINS AND E SLOPES. THIS IS DUE TO THE HIGH PRESSURE PERSISTING OVER THE DESERT SW...WITH MULTIPLE SURGES MOVING ACROSS THE N ROCKIES AND N PLAINS. BY THURS THE RIDGE AMPLIFIES OVER THE WESTERN US... DEVELOPING NW FLOW ALOFT FOR THE STATE. HOWEVER...LATEST RUNS OF NAM AND GFS INDICATE A SLIGHT CHANGE FOR TUE AND WED. TUESDAY: MODELS ARE SHOWING A DELAY IN THE ONSET OF PCPN FOR THE CWA TUESDAY AFTN EVEN THOUGH LOW LEVEL EASTERLY MOISTURE FEED IS STILL THERE. THIS TRANSLATES TO SLIGHTLY WARMER MAX TEMPS...WITH PCPN DEVELOPING ACROSS THE E PLAINS AND E SLOPES OF THE SOUTHERN FRONT RANGE MID TO LATE AFTN. DURING THE EVENING ISOLATED CONVECTION IS POSSIBLE OVER THE CENT MTS...SO HAD TO ADD POPS THERE. IN ADDITION... INCREASED MAX TEMPS FOR THE EAST BY 2 TO 5 DEGREES EVEN THOUGH THIS IS STILL BELOW LATEST GUIDANCE. WANTED TO MOVE THE FORECAST IN THAT DIRECTION...BUT NOT CONFIDENT ENOUGH TO BUY THE SOLUTION WHOLESALE SINCE THIS IS A RECENT DEVELOPMENT. FINALLY...MCS IS EXPECTED TO DEVELOP OVER THE CENT PLAINS LATE NIGHT AND PERSIST ALL NIGHT...SO INTRODUCED ISOLATED TO LOW SCATTERED POPS FOR THE FAR E OVERNIGHT. WEDNESDAY: WASH-BACK FROM THE MCS SHOULD FEED PLENTY OF MOISTURE INTO THE E PLAINS WED MORN...AND LATEST GUIDANCE COOLED MAX TEMPS CONSIDERABLY. PAINTED ALL OF THE E PLAINS AND E MTS WITH ISOLATED POPS BEGINNING AT NOON...BUT THIS WILL HAVE TO BE FINE TUNED IN LATER FORECAST PACKAGES. INCREASED CLOUD COVER AS WELL. THURSDAY THROUGH SUNDAY: VERY LITTLE ADJUSTMENTS NEEDED AND MADE AT THIS POINT IN THE FORECAST. THERE IS THE HINT OF THE BEGINNING OF SOME WARMING FOR THE E ON SUNDAY...BUT FOR NOW ISOLATED AFTN AND EVE POPS DAILY FOR THE EAST LOOKS REASONABLE. AS FOR THE WEST... FULLY EXPECT LINGERING HYDROLOGIC CONCERNS INTO NEXT WEEKEND AS THE TEMPS STAY ABOVE NORMAL. MIN TEMPS TRY TO TREND DOWN TOWARDS FREEZING FOR THE HIGHER ELEVATIONS BY SAT WHICH WOULD ALLEVIATE THE NOCTURNAL SNOWMELT. MOORE// && .PUB WATCHES/WARNINGS/ADVISORIES...NONE. && 50/27
Hazardous weather outlook, May 23, 12:40 PM MDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1240 PM MDT MON MAY 23 2005 COZ058>089-093>099-241300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 1240 PM MDT MON MAY 23 2005 ...FLOOD WARNING IN EFFECT FOR THE UPPER RIO GRANDE AT DEL NORTE UNTIL THURSDAY AFTERNOON... ...URBAN AND SMALL STREAM FLOOD ADVISORY FOR THE UPPER RIO GRANDE BASIN IN EFFECT UNTIL WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. A FEW SEVERE THUNDERSTORMS WILL OCCUR OVER THE EASTERN PLAINS OF COLORADO THIS AFTERNOON. A FEW OF THESE STORMS WILL BE SEVERE AND BE CAPABLE OF VERY LARGE HAIL AND WIND GUSTS TO 70 MPH. A TORNADO OR TWO MAY OCCUR WITH THE BEST CHANCES LOCATED EAST OF A LINE FROM BLACK FORREST TO LA JUNTA TO SPRINGFIELD. A SEVERE THUNDERSTORM WATCH OR TORNADO WATCH MAY BE NEEDED FOR THE EASTERN PLAINS THIS AFTERNOON. HIGH FLOWS WILL CONTINUE ACROSS THE UPPER RIO GRANDE BASIN TODAY AND TONIGHT. A FLOOD WARNING IS IN EFFECT FOR THE UPPER RIO GRANDE AT DEL NORTE WHERE THE RIVER IS EXPECTED TO REACH FLOOD STAGE THIS MORNING. AS OF 6 AM MONDAY...THE RIVER WAS 2 TENTHS OF A FOOT BELOW FLOOD STAGE. NUMEROUS SMALLER STREAMS ACROSS THE UPPER RIO GRANDE BASIN WILL CONTINUE TO SEE MINOR LOWLAND FLOODING THROUGH AT LEAST WEDNESDAY MORNING. AN URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT THROUGH WEDNESDAY MORNING FOR THESE AREAS. THIS INCLUDES THE SAN LUIS VALLEY. IN THE ARKANSAS BASIN...INCLUDING LAKE AND CHAFFEE COUNTIES...AND EVERYTHING EAST OF THE SANGRE DE CRISTO MOUNTAINS...RIVERS AND STREAMS ARE EXPECTED TO RUN HIGH AND FAST TODAY...BUT THEY SHOULD REMAIN WITHIN THEIR BANKS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. IN ADDITION TO THE SNOWMELT FLOOD POTENTIAL MENTIONED IN THE DAY ONE SECTION OF THIS OUTLOOK...THE THREAT OF SEVERE STORMS WILL PERSIST THROUGH THE WEEK. A COMBINATION OF NORTHWEST FLOW ALOFT AND LOW LEVEL UPSLOPE FLOW...WILL SET THE STAGE FOR ISOLATED AFTERNOON AND EVENING THUNDERSTORMS EACH DAY...WITH A FEW STORMS LIKELY BEING SEVERE. FOR MORE DETAILS ON THE ONGOING SNOWMELT FLOOD POTENTIAL OVER SOUTHERN COLORADO...PLEASE LINK TO THE WEB SITE FOR THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUB. CLICK ON THE NEWS OF THE DAY LINKS...OR THE MAP OF SOUTH CENTRAL AND SOUTHEAST COLORADO. YOU CAN ALSO CLICK ON RIVERS AND LAKES FROM THE LEFT HAND MENU ...AND THEN CLICK ON TEXT PRODUCTS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ALONG THE I-25 CORRIDOR AND THE SOUTHEAST PLAINS AFTER 1 PM TODAY. HODANISH/LW/MM
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 6:17 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 61 min |
| May 22, 7:44 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 44 min |
| May 23, 2:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 20 min |
| May 23, 4:41 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 64 min |
| May 23, 5:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 20 min |
| May 23, 5:33 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 75 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.